# SDR CALA0500302

- Difficulty date: September 5, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 49,277 hours, 27,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Seat 21 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT 21 ABC EMERGENCY LIGHT INOPERATIVE.  THE BATTERY CHARGER ASSEMBLY WAS REMOVED AND REPLACED IAW MM 33-51-81.
